# SDR KBM2006F00160

- Difficulty date: April 19, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 6,371 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 0500847
- Part serial: 20919
- Condition: Inoperative
- Location: Condensor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDENSOR BLOWER, UNIT INOPERATIVE, REMOVED AND REPLACED.  (K)
